Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Athletic quit smoking, sweating in night. Taking creatine and glutamine. Whats the remedy?

Hello I m 19 year old male. I m Athletic, quit smoking a month ago, and for the last 2 weeks I ve been sweating so much especially at night time. For example I wake up in the middle of the night and my whole bed is soaked and I m hot. Please help.! By the way I m 135lbs take creatine and glutamine.. I usually wear nothing to bed because I release a lot of body heat because my metabolism is high.
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Internal Medicine Specialist 's  Response
Thanks for using Healthcaremagic,

You are 19 year old male this is good that you decided to quit smoking. Regarding your problem of sweating in night we need to find out the cause if any.

The possible Physical causes are Thyrotoxicosis(Excess of thyroid hormone),Diabetes,Infection like TB.

Emotional causes,drugs if any,and Obesity.

You need to see a Physician and after examination and investigation once we know the cause it can be treated.
In the mean time stop any supplementation you are taking till work up is complete.

Your metabolism is high or there is thyroid problem or some drug?
You can keep cool in A/C room to keep low temperature.
Hope this helps.

Wish you good health.
Take care
Dr.Akhilesh Dubey M.D.
Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor